# SDR DL76G080250

- Difficulty date: February 15, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 72,139 hours, 15,841 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 491003096
- Part serial: P1506
- Condition: Odor
- Location: Apu Bay
- Part time: 23,357 hours, 32,521 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG OIL ODOR ENTIRE A/C W/PACKS RUNNING.  INSP APU AND APU BLEED DUCT NO OIL FND.  INSP PACKS BAYS NOTHING ABNORMAL.  RAN PACKS INDEPENDENTLY TRYING TO DETERMINE WHICH HAD MORE SMELL.  PERFORMED DUCT BURNOUT UP TO STEP 10 PER M/M 250083.  REPLACED APU PER AMM.  FINISHED DUCT BURNOUT PER AMM 21-00-2.
